MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX ST MESH; SURGICAL MESH
Catalog Number 1200011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Scar Tissue (2060); Seroma (2069); Hernia (2240)
Date of Event 03/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the phasix st mesh (device 1).An additional supplemental emdr was submitted to represent the ventrio st mesh (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2016 ¿ patient was diagnosed with recurrent incisional hernia thereby underwent open repair with implant of phasix st mesh (device 1).Per op notes, ¿a midline incision was made around the umbilicus and the old recurrent incisional hernia scar.The hernia sac was identified and excised.The old synthetic mesh was excised.A phasix st mesh (device 1) was placed into the peritoneal cavity and secured with sutures.¿ on (b)(6) 2017 - patient was diagnosed with recurrent incisional hernia thereby underwent open repair with partial excision of phasix st mesh (device 1) and implant of ventrio st mesh (device 2).Per op notes, ¿an elliptical incision was made around the old incision scar.The hernia sac was identified with some serous fluid.It was suctioned free from the wound and dissected the capsule off the underlying scar tissue.A slight bulge in the scar from the absorbed hernia patch and some residual patch was noted which was excised.A ventrio st mesh (device 2) was placed in the peritoneum and tacked to the fascia with absorbable tackers and secured with sutures.¿ on (b)(6) 2017 - patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with implant of synthetic mesh.Per op notes, ¿an incision was made over the ventral hernia.The hernia sac was identified and omentum was dissected.The previously applied mesh was noted to be detached from the right side of the abdominal wall.Adjacent hernias were noted in the superior and inferior to the mesh.The hernia involved only the omentum.Adhesions between the omentum and the peritoneum were lysed.The defect was measured and the redundant sac was excised.Bilateral tap blocks were performed.A synthetic mesh was placed into the defect and tacked to the fascia with tacks and secured with sutures.¿.

Brand Name
PHASIX ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24504576
Report Number1213643-2026-00277
Device Sequence Number10440383
Product Code OWT
UDI-Device Identifier00801741095283
UDI-Public(01)00801741095283(10)NI
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1200011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale
Patient Weight66 KG